I have a rash on my face near my nose and on my chin near the corner of my mouth, it started out as tiny flesh colored bumps but then became red and itchy. I went to the dermatologist and she gave me metrolotion and eledel, she said it could be eczema or a mild form of rosacea. THat didnt work and it made it wose so i went back and she gave me doxycline. Which also is not working. I have another appointment with a different doctor on monday... however I think it has more to do with my eczema because i have really dry skin on my face and scalp. I have never had any acne problems or redness which makes me think it is not rosacea. I am afraid it will never go away at this rate.It has been 3 weeks. Do you have any idea what it could be or how i can get it to go away quickly?
I think your dermatologist is correct. I think you have a form of rosacea, and that doxycycline will do the trick if you give it long enough. Long enough means 4-6 weeks. I urge you not to change course until you've invested that length of time. Occasionally, doxycycline doesn't work, and other antibiotics need to be used. But in your case, I don't think you've waited long enough to tell. I'd keep up the Metrolotion too, by the way.
Your symptoms started just as mine did almost two yrs. ago. Please check out www.morgellons.org to rule this condition out. It might just save you a substantial amount of money, time, and the frustration of those around you thinking your crazy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.